# SDR DL76G100559

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 81,440 hours, 16,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: FS955RH
- Condition: Corroded
- Location: Fs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE FS955 REAR SPAR BULKHEAD SIDE FRAME AND FAIL SAFE STRAP FOR CORROSION AND FATIGUE CRACKS IN ACCORDANCE WITH DAL S.I. 01-086393-12AD, A CRACK INDICATION AND CORROSION WERE FOUND ON THE RH SIDE FAILSAFE STRAP AND CORROSION WAS FOUND ON THE SKIN.  REPAIRED PER ERA 480089-14AD.
